Hi, I have been asked to take Novelon for 21 days due to heavy and irregular periods, which ended last Sunday 6th November. I still haven't got my periods. It's the 7th day today of without taking the tablet but I find there is some spotting. When should I start on the tablets again immediately from today or should I wait for 7 more days.
Like the answers? Chat privately for 24 hours with the doctor of your choice
Novelon cannot heal heavy and irregular periods. It can only make your periods look regular for the time being, not to mention the side effects associated with synthetic hormones.
Good news is that your problem can be totally reversed, not by masking the symptoms but by addressing the root cause of your issue. To know more on this, please read my blogs on www.truhealing.com or practo health feeds. Hope that helps....
You are likely to experience periods in a few days. When your periods begin, start taking novelon.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.